MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SM.UNIVERSAL CEMENT RESTRICTOR; HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH SM.UNIVERSAL CEMENT RESTRICTOR; HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number B000-0185
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received will be provided in a supplemental report.Not available.
 
Event or Problem Description
Customer opened a package of a plug and it was missing.No item inside.
 
Event or Problem Description
Customer opened a package of a plug and it was missing.No item inside.
 
Additional Manufacturer Narrative
An event regarding a missing component involving a hip plug was reported.The event was not confirmed.Method & results: device evaluation and results: a visual inspection was performed.The box of the device was returned without the plastic wrapping.Only the implant labels were inside the box.Review of packaging by a supplier quality engineer indicated the product was likely in the packaging.Dhr and calibration reports were provided and supplier quality engineer noted: "dhr has the shipper box weights for the 7 boxes.They all weighed 13.30 lbs.Each.Additionally page 2 of the calibration of the scale states that the tolerance of the scale at +/-.03 lbs.The inner packaging and product was weighed at.13 lbs.Since this weight is above the tolerance and each shipper weighs the same, the product was likely to have been in the packaging and thus it is unlikely that this issue was caused during the manufacturing of the product." medical records received and evaluation: not performed as no medical records received.Device history review: all devices in the reported lot were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusions: the reported event could not be confirmed nor the root cause determined.Evaluation of the returned box was performed by a supplier quality engineer who indicated the product was likely to have been in the packaging and thus it is unlikely that this issue was caused during the manufacturing of the product.No further investigation is required at this time.If additional relevant information becomes available, this investigation will be reopened.

Brand Name
SM.UNIVERSAL CEMENT RESTRICTOR
Common Device Name
HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7637835
Report Number0002249697-2018-01963
Device Sequence Number1645365
Product Code JDI
UDI-Device Identifier07613153768111
UDI-Public07613153768111
Combination Product (Y/N)N
Initial Reporter CountrySE
PMA/510(K) Number
K924323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2022
Device Catalogue NumberB000-0185
Device Lot Number6M9466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2018
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;